Universidad Complutense de Madrid
E-Prints Complutense

Interpolation of uniformly absolutely continuous operators

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Gogatishvili, Amiran and Opic, Bohumir and Pick, Lubos (2013) Interpolation of uniformly absolutely continuous operators. Mathematische Nachrichten, 286 (5-6). pp. 579-599. ISSN 0025-584X

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.201100205/abstract;jsessionid=51BCED15B8208ABB11944D2473C0A474.d01t04?systemMessage=Wiley+Online+Library+will+be+disrupted+on+11+May+from+10%3A00-12%3A00+BST+%2805%3A00-07%3A00+EDT%29+for+essential+maintenan


URLURL Type
http://www.wiley.com/Publisher


Abstract

We develop a method suitable for interpolation of uniformly absolutely continuous operators. We then apply this method to establishing compactness of operators and embeddings especially in the limiting situations, where the classical interpolation methods fail. We study types of certain interpolation methods and their sharpness.


Item Type:Article
Uncontrolled Keywords:Uniformly absolutely continuous operators; interpolation; type of an interpolation method; compactness; quasiconcave function; weighted inequalities; K-functional; fundamental function of interpolation method; dilation operator; (msc 2010); Primary: 46B70; 46E35
Subjects:Sciences > Mathematics
ID Code:21223
Deposited On:06 May 2013 10:49
Last Modified:22 Oct 2013 16:40

Origin of downloads

Repository Staff Only: item control page